# SDR ASAA0310478

- Difficulty date: May 20, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE R1 DOOR SKIN AT FUSELAGE STATION 295, RIGHT BUTTOCK LINE 68 CRACKED.  REPAIRED DOOR SKIN PER EA.  (M)
